CSpace  > 数学所
On center singularity for compressible spherically symmetric nematic liquid crystal flows
Wang, Yun1; Huang, Xiangdi2
2018-04-15
Source PublicationJOURNAL OF DIFFERENTIAL EQUATIONS
ISSN0022-0396
Volume264Issue:8Pages:5197-5220
AbstractThe paper is concerned with a simplified system, proposed by Ericksen[6] and Leslie[20], modeling the flow of nematic liquid crystals. In the first part, we give a new Serrin's continuation principle for strong solutions of general compressible liquid crystal flows. Based on new observations, we establish a localized Serrin's regularity criterion for the 3D compressible spherically symmetric flows. It is proved that the classical solution loses its regularity in finite time if and only if, either the concentration or vanishing of mass forms or the norm inflammation of gradient of orientation field occurs around the center. (c) 2018 Elsevier Inc. All rights reserved.
KeywordCompressible nematic liquid crystal flows Blowup criterion Spherically symmetric flows
DOI10.1016/j.jde.2017.12.0350022
Language英语
Funding ProjectNSFC[11671289] ; NSFC[11471321] ; NSFC[11688101] ; NSFC[11731007] ; NSFC[11671412] ; Youth Innovation Promotion Association, CAS ; National Center of Mathematics and Interdisciplinary Sciences, CAS ; President Fund of Academy of Mathematics Systems Science, CAS[2014-cjrwlzx-hxd]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000426146600009
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29555
Collection数学所
Affiliation1.Soochow Univ, Dept Math, Suzhou 215006, Peoples R China
2.Chinese Acad Sci, NCMIS, AMSS, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Wang, Yun,Huang, Xiangdi. On center singularity for compressible spherically symmetric nematic liquid crystal flows[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,2018,264(8):5197-5220.
APA Wang, Yun,&Huang, Xiangdi.(2018).On center singularity for compressible spherically symmetric nematic liquid crystal flows.JOURNAL OF DIFFERENTIAL EQUATIONS,264(8),5197-5220.
MLA Wang, Yun,et al."On center singularity for compressible spherically symmetric nematic liquid crystal flows".JOURNAL OF DIFFERENTIAL EQUATIONS 264.8(2018):5197-5220.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Yun]'s Articles
[Huang, Xiangdi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Yun]'s Articles
[Huang, Xiangdi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Yun]'s Articles
[Huang, Xiangdi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.